# SDR SWAA2023062953937

- Difficulty date: May 30, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOC BTW BS 727B TO BS 727E UPPER AREA LBL 51 AT AFT CARGO COMPARTMENT 2023-360069<[01] RAISED NEW FAULTS TTG8Q00LMCEX; TTG8Q00LMCF0 DUE TO EXISTING TWO DAMAGE ON THIS AREA;[02] RAISED NEW FAULTS TTG8Q00LMCEX; TTG8Q00LMCF0 DUE TO EXISTING TWO DAMAGE ON THIS AREA
